# SDR AALA20160713002

- Difficulty date: July 13, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 19,199 hours, 7,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410147
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT BL 0 BETWEEN BS 344 AND 360 IS CRACKED. , REMOVED AND REPLACED THE FLOOR SUPPORT IAW DRAWING 141A5410 AND AARD 51-00-05-1.
